MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC JUGGERKNOT SOFT ANCHOR; FIXATION DEVICE

RIVERPOINT MEDICAL LLC JUGGERKNOT SOFT ANCHOR; FIXATION DEVICE
Model Number CM-99115B
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record was performed and all product met requirements prior to release.There was no evidence that the device failed to meet specifications, and the report could not be substantiated.A cause for the event cannot be established.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.
 
Event or Problem Description
According to the reporter, "it was reported that during the surgery, the tip of the inserter was fractured while the surgeon tried to implanted the anchor.And the surgery was finished with the fractured piece of inserter remaining in the patient's body.".

Brand Name
JUGGERKNOT SOFT ANCHOR
Common Device Name
FIXATION DEVICE
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
MDR Report Key18766876
Report Number3006981798-2024-00009
Device Sequence Number4500178
Product Code MBI
UDI-Device Identifier00810020087154
UDI-Public00810020087154
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203740
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date01/31/2026
Device Model NumberCM-99115B
Device Lot Number21022423
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2024
Initial Report FDA Received Date02/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown